Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side Effects and Medication Changes

Posted by Pat on February 27, 1999, at 10:44:03

In reply to Re: Side Effects and Medication Changes, posted by bigbertha on February 26, 1999, at 15:54:17

Big Bertha and Anon - Thanks for taking the time to respond. I've stopped all drugs for now (just the last 3 days). I haven't been able to sleep well yet, but so far, that's the only problem. I realize I may be in for bigger problems, but I gotta try. I took prozac with acid suppressors, but got severe gastritis. Had sexual side effects with zoloft and paxil, as well as insomnia on those meds. I blew up like a balloon on remeron. Serzone and deseryl made me absolutely panic stricken and crazy...on and on. My original insomnia problem wasn't nearly as bad as the one caused by withdrawl from the medications they put me on to cure it. At least I was sleeping some hours a night, instead of none. I can't even remember anymore how bad my depression was - do I really need all this medication?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:3201